# SDR DL75E101260

- Difficulty date: April 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 72,721 hours, 33,613 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1480-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL CORRODED STA 1480-1500 O/B STR 27L.  REPLACED INTERCOSTAL, REF NON ROUTINE 154902.
